Reliability analysis of checkpointing model with multiple verification mechanism
Bull. Korean Math. Soc. 2019 Vol. 56, No. 6, 1435-1445
Published online October 16, 2019
Printed November 30, 2019
Yutae Lee
Dong-eui University
Abstract : We consider a checkpointing model for silent errors, where a checkpoint is taken every fixed number of verifications. Assuming generally distributed i.i.d.$\!$ inter-occurrence times of errors, we derive the reliability of the model as a function of the number of verifications between two checkpoints and the duration of work interval between two verifications.
Keywords : checkpoint, multiple verification, general failure distribution, silent error, reliability
MSC numbers : Primary 60K20, 60K25, 90B25
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd